Access content directly

Julie Valein

28
Documents

Publications

Image document

Stability results for the KdV equation with time-varying delay

Hugo Parada , Chahnaz Timimoun , Julie Valein
Systems and Control Letters, 2023, 177, pp.105547. ⟨10.1016/j.sysconle.2023.105547⟩
Journal articles hal-03819356v2
Image document

On the asymptotic stability of the Korteweg-de Vries equation with time-delayed internal feedback

Julie Valein
Mathematical Control and Related Fields, In press, ⟨10.3934/mcrf.2021039⟩
Journal articles hal-02020757v2
Image document

Feedback stabilization of parabolic systems with input delay

Imene A Djebour , Takéo Takahashi , Julie Valein
Mathematical Control and Related Fields, 2022, 12 (2), pp.405-420. ⟨10.3934/mcrf.2021027⟩
Journal articles hal-02545562v2
Image document

Boundary controllability of the Korteweg-de Vries equation on a tree-shaped network

Eduardo Cerpa , Emmanuelle Crépeau , Julie Valein
Evolution Equations and Control Theory, 2020, 9 (3), pp.673-692. ⟨10.3934/eect.2020028⟩
Journal articles hal-02137907v2
Image document

Two approaches for the stabilization of nonlinear KdV equation with boundary time-delay feedback

Lucie Baudouin , Emmanuelle Crépeau , Julie Valein
IEEE Transactions on Automatic Control, 2019, 64 (4), pp.1403-1414. ⟨10.1109/TAC.2018.2849564⟩
Journal articles hal-01643321v1
Image document

Finite dimensional approximations for a class of infinite dimensional time optimal control problems

Marius Tucsnak , Julie Valein , Chi-Ting Wu
International Journal of Control, 2019, 92 (1), pp.132-144. ⟨10.1080/00207179.2016.1228122⟩
Journal articles hal-01393258v1
Image document

Adaptive observer for age-structured population with spatial diffusion

Karim Ramdani , Julie Valein , Jean-Claude Vivalda
North-Western European Journal of Mathematics, 2018, 4, pp.39-58
Journal articles hal-01469488v1
Image document

Detectability and state estimation for linear age-structured population diffusion models

Karim Ramdani , Marius Tucsnak , Julie Valein
ESAIM: Mathematical Modelling and Numerical Analysis, 2016, 50 (6), pp.1731-1761. ⟨10.1051/m2an/2016002⟩
Journal articles hal-01140166v4
Image document

Nonlinear control of a coupled PDE/ODE system modeling a switched power converter with a transmission line

Jamal Daafouz , Marius Tucsnak , Julie Valein
Systems and Control Letters, 2014, 70, pp.92-99. ⟨10.1016/j.sysconle.2014.05.009⟩
Journal articles hal-01095237v1
Image document

Uniformly exponentially or polynomially stable approximations for second order evolution equations and some applications

Farah Abdallah , Serge Nicaise , Julie Valein , Ali Wehbe
ESAIM: Control, Optimisation and Calculus of Variations, 2013, 19 (3), pp.844-887. ⟨10.1051/cocv/2012036⟩
Journal articles hal-00755744v1
Image document

Spectral analysis and stabilization of a chain of serially connected Euler-Bernoulli beams and strings

Kais Ammari , Denis Mercier , Virginie Régnier , Julie Valein
Communications on Pure and Applied Analysis, 2012, 11 (2), pp.785--807. ⟨10.3934/cpaa.2012.11.785⟩
Journal articles hal-00644058v1

Stability results for the approximation of weakly coupled wave equations

Farah Abdallah , Serge Nicaise , Julie Valein , Ali Wehbe
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 2012, 350 (1-2), pp.29-34. ⟨10.1016/j.crma.2011.12.004⟩
Journal articles hal-00755739v1

Stabilization of non-homogeneous elastic materials with voids

Serge Nicaise , Julie Valein
Journal of Mathematical Analysis and Applications, 2012, 387 (2), pp.1061-1087. ⟨10.1016/j.jmaa.2011.10.018⟩
Journal articles hal-00644065v1
Image document

Global Carleman estimate on a network for the wave equation and application to an inverse problem.

Lucie Baudouin , Emmanuelle Crépeau , Julie Valein
Mathematical Control and Related Fields, 2011, 1 (3), p.307-330. ⟨10.3934/mcrf.2011.1.307⟩
Journal articles hal-00576296v1
Image document

Exponential stability of the wave equation with boundary time-varying delay

Serge Nicaise , Cristina Pignotti , Julie Valein
Discrete and Continuous Dynamical Systems - Series S, 2011, 4 (3), pp.693-722. ⟨10.3934/dcdss.2011.4.693⟩
Journal articles hal-00599629v1
Image document

Stabilization of second order evolution equations with unbounded feedback with time-dependent delay

Emilia Fridman , Serge Nicaise , Julie Valein
SIAM Journal on Control and Optimization, 2010, 48 (8), pp.5028-5052. ⟨10.1137/090762105⟩
Journal articles hal-00599627v1
Image document

On the observability of abstract time-discrete linear parabolic equations

Sylvain Ervedoza , Julie Valein
Revista Matematica Complutense, 2010, 23 (1), pp.163-190. ⟨10.1007/s13163-009-0014-y⟩
Journal articles hal-00599624v1

A remark on the stabilization of the 1-d wave equation

Serge Nicaise , Julie Valein
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2010, 348 (1-2), pp.47-51. ⟨10.1016/j.crma.2009.11.015⟩
Journal articles hal-00599639v1

Stabilization of second order evolution equations with unbounded feedback with delay

Serge Nicaise , Julie Valein
ESAIM: Control, Optimisation and Calculus of Variations, 2010, 16 (2), pp.420-456. ⟨10.1051/cocv/2009007⟩
Journal articles hal-00599632v1

Quasi exponential decay of a finite difference space discretization of the 1-d wave equation by pointwise interior stabilization

Serge Nicaise , Julie Valein
Advances in Computational Mathematics, 2010, 32 (3), pp.303-334. ⟨10.1007/s10444-008-9108-1⟩
Journal articles hal-00599626v1
Image document

Stabilization of the Wave Equation on 1-d Networks

Julie Valein , Enrique Zuazua
SIAM Journal on Control and Optimization, 2009, 48 (4), pp.2771-2797. ⟨10.1137/080733590⟩
Journal articles hal-03550152v1
Image document

STABILITY OF THE HEAT AND OF THE WAVE EQUATIONS WITH BOUNDARY TIME-VARYING DELAYS

Serge Nicaise , Julie Valein , Emilia Fridman
Discrete and Continuous Dynamical Systems - Series S, 2009, 2 (3), pp.559-581. ⟨10.3934/dcdss.2009.2.559⟩
Journal articles hal-03579866v1
Image document

Numerical approximation of some time optimal control problems

Marius Tucsnak , Julie Valein , Chi-Ting Wu
European Control Conference, Jul 2015, Linz, Austria. pp.ThA3.4, ⟨10.1109/ECC.2015.7330724⟩
Conference papers hal-01246356v1

Wellposedness and stabilization of a class of infinite dimensional bilinear control systems

Jamal Daafouz , Marius Tucsnak , Julie Valein
51st IEEE Conference on Decision and Control, CDC 2012, Dec 2012, Maui, Hawaii, United States. pp.CDROM
Conference papers hal-00753108v1
Image document

Stabilité de quelques problèmes d'évolution

Julie Valein
Mathématiques [math]. Université de Valenciennes et du Hainaut-Cambrésis, 2008. Français. ⟨NNT : 2008VALE0032⟩
Theses tel-03012114v1
Image document

Contrôle, stabilité et problèmes inverses pour les systèmes à retard et les réseaux : une contribution mathématique et numérique

Julie Valein
Equations aux dérivées partielles [math.AP]. Université de Lorraine, 2020
Habilitation à diriger des recherches tel-03008177v1